# SDR ABXA20211121120

- Difficulty date: November 21, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 84,911 hours, 39,306 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT HYD ELECTRIC DEMAND PUMP EICAS MESSAGE AFER ENGINES START. AIRCRAFT BACK TO BLOCK AND GROUNED BY MAINTENANCE. MAINTENANCE INPECTED RIGHT HYDRAULIC SYSTEM AND FOUND NO DEFECTS. PREFORMED OPERATION CHECK OF THE RIGHT HYD DEMAND PUMP  OPS CHECK GOOD  IAW AMM 29-16-00. AIRCRAFT RETURNED TO SERVICE.
